# SDR AT0000493

- Difficulty date: June 7, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N828AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD SERVICE DOOR (R-1) LOWER AFT DOOR JAMB CORNER HAS A CRACK AT FASTNERS.   CUT OUT CRACKED AREA, REPLACED WITH FILLER FABRICATED 2 EA REPAIR DOUBLERS, TREATED, PRIMED AND INSTALED.   IAW DC9 SRM 51-10-3, EO 09-5310-29-E1472.
